Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


TRIZIVIR + SUSTIVA
May 20, 2003

SINCE OCT 2001 I AM TAKING TRIZIVIR + SUSTIVA. MY VIRAL LOAD HAS SINCE THEN BECAME UNDETECTABLE, AND MY CD4 WENT UP FROM 170 TO 370. EVENTHOUG, I WONDER IF IT IS O.K. TO TAKE ABACAVIR (IN TRIZIVIR) AND EFAVIRENZ (IN SUSTIVA) AT THE SAME TIME, OR EVENTUALLY DROP SUSTIVA IN THE FUTURE AND KEEP ONLY WITH TRIZIVIR. THANKS.

Response from Dr. Moyle

This is currently being investigated in a trial (called 'Time') which will report in about 12-18 months time. Until then, if you are not have problems I would stick with it. It may be the drug you will want to drop by then is the AZT. Your Doctor should here the news on the study on sites like this one Best Wishes Graeme


Previous
Lipodystrophy Link
Next
Magic treatment?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement